# SDR SWIA2021091360957

- Difficulty date: July 29, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FLAP HINGEBOX ATTACH FITTING AT WS54.55 IS GOUGED NEAR AFT INBOARD BOLT. (MARKED)    (C-CHECK RO 9/8/2021)   REMOVED DAMAGE FROM RH WING FLAP HINEBOX ATTACH FITTING AT WS54.55.  REF CRJ900 SRM 51-12-00-001-001-A01.  RECEIVED AND COMPLIED WITH ALL STEPS OF REO 690-57-21-393 REV-- DATED 2021-07-27.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH TASK CARD 51-900-1002-SKY
